# SDR 200610034

- Difficulty date: October 1, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 2,352 hours, 1,528 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 7519 DFW TO IAD.  CREW REPORTED LOSS OF HYD IN FLIGHT REACHED 0 PERCENT, DIVERTED TO MEM.  ON WALKAROUND FOUND LEAK AT NR 1 ENG.  ON CALL MTX REPORTS THAT THE ENGINE DRIVEN PUMP IS LEAKING AT THE CASING HALF.  REMOVED AND REPLACED NR 1 ENG HYP PUMP.
